| Catalog Number |
07190794190 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable creatinine kinase (ck) results for one patient from two cobas 501 analyzers.Different samples from the same child, taken a few hours apart, had differences in ck values of thousands of iu.At 16.00 pm, sample 1 tested on analyzer serial number (b)(6) had a result of greater than 5000 iu.The repeat result with a dilution was 5800 iu.The same sample was tested with a dilution on analyzer serial number (b)(6) and the result was 6000 iu.Sample 2 was drawn at 22.00 pm and was tested on analyzer serial number (b)(6) with a result of 70 iu.This sample was then tested on analyzer serial number (b)(6) with a result of 68 iu.On (b)(6) 2023, the customer retested the same samples.Sample 1 result from analyzer serial number (b)(6) with a dilution was 5894 iu.Sample 1 result from analyzer serial number (b)(6) with a dilution was 6000 iu.The result for sample 2 using analyzer serial number (b)(6) was 70 iu.The result for sample 2 using analyzer serial number (b)(6) was 68 iu.The result from a third sample drawn from the patient and tested on analyzer serial number (b)(6) was 67 iu.
Additional Manufacturer Narrative
The customer also used reagent lot 717270.The expiration date was not provided.Based on the calibration and qc data, a general reagent issue could be excluded.The investigation is ongoing.
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.The event was constant with a sample quality issue.